American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] John B. Friedlander and Igor E. Shparlinski. Enumeration of certain varieties over a finite field. Proc. Amer. Math. Soc. 142 (2014) 2615-2623.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Earnest and Ji Young Kim. Strictly Regular Diagonal Positive Definite Quaternary Integral Quadratic Forms. Contemporary Mathematics 587 (2013) 69-75.
Book volume table of contents   
View Article: PDF

[3] Wai Kiu Chan and Byeong-Kweon Oh. Representations of integral quadratic polynomials. Contemporary Mathematics 587 (2013) 31-46.
Book volume table of contents   
View Article: PDF

[4] Wieb Bosma and Ben Kane. The triangular theorem of eight and representation by quadratic polynomials. Proc. Amer. Math. Soc. 141 (2013) 1473-1486.
Abstract, references, and article information   
View Article: PDF

[5] Jean Bourgain and Elena Fuchs. A proof of the positive density conjecture for integer Apollonian circle packings. J. Amer. Math. Soc. 24 (2011) 945-967. MR 2813334.
Abstract, references, and article information   
View Article: PDF

[6] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[7] Wai Kiu Chan and Byeong-Kweon Oh. Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009) 3553-3562. MR 2529860.
Abstract, references, and article information   
View Article: PDF

[8] Jae-Heon Kim and Poo-Sung Park. A few uncaught universal Hermitian forms. Proc. Amer. Math. Soc. 135 (2007) 47-49. MR 2280173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wai Kiu Chan and Joshua Daniels. Definite regular quadratic forms over $\mathbb F_q[T]$. Proc. Amer. Math. Soc. 133 (2005) 3121-3131. MR 2160173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Denis Simon. Solving quadratic equations using reduced unimodular quadratic forms. Math. Comp. 74 (2005) 1531-1543. MR 2137016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross. Computing weight $2$ modular forms of level $p^2$. Math. Comp. 74 (2005) 1545-1557. MR 2137017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wai Kiu Chan and Byeong-Kweon Oh. Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004) 1567-1573. MR 2051115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wai Kiu Chan and Byeong-Kweon Oh. Finiteness theorems for positive definite $n$-regular quadratic forms. Trans. Amer. Math. Soc. 355 (2003) 2385-2396. MR 1973994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kok Seng Chua. The root lattice $A^*_n$ and Ramanujan's circular summation of theta functions. Proc. Amer. Math. Soc. 130 (2002) 1-8. MR 1855612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. G. Earnest and Azar Khosravani. Universal binary Hermitian forms. Math. Comp. 66 (1997) 1161-1168. MR 1422787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Irving Kaplansky. The first nontrivial genus of positive definite ternary forms . Math. Comp. 64 (1995) 341-345. MR 1265017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. G. Earnest. The representation of binary quadratic forms by positive definite quaternary quadratic forms . Trans. Amer. Math. Soc. 345 (1994) 853-863. MR 1264145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Larry Lehman. Levels of positive definite ternary quadratic forms . Math. Comp. 58 (1992) 399--417, S17--S22. MR 1106974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard H. Hudson. Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems . Math. Comp. 43 (1984) 603-613. MR 758208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Burton W. Jones. A new definition of genus for ternary quadratic forms . Trans. Amer. Math. Soc. 33 (1931) 92-110. MR 1501577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Burton W. Jones. The regularity of a genus of positive ternary quadratic forms . Trans. Amer. Math. Soc. 33 (1931) 111-124. MR 1501578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. S. Underwood. On universal quadratic null forms in five variables . Trans. Amer. Math. Soc. 33 (1931) 742-758. MR 1501614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. E. Dickson. Invariants in the theory of numbers . Trans. Amer. Math. Soc. 15 (1914) 497-503. MR 1500992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles Nelson Haskins. On the invariants of quadratic differential forms. II . Trans. Amer. Math. Soc. 5 (1904) 167-192. MR 1500667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Heinrich Maschke. A symbolic treatment of the theory of invariants of quadratic differential quantics of $n$ variables . Trans. Amer. Math. Soc. 4 (1903) 445-469. MR 1500655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1